# SDR DL72S960394

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Fs 294.5/285.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT SIDEWALL WEB OF THE NOSE WHEEL WELL CRACKED BETWEEN STA 294.5 AND 285.5 APPROXIMATELY AT WL 170.  THE CRACK IS APPROXIMATELY 1.75 INCH IN LENGTH.  IN ACCORDANCE WITH S/B 727-53-145, THE WEB WAS TRIMMED OUT AND A REPAIR DOUBLER AND TWO STRAPS WERE INSTALLED.
